Next Article in Journal
On the Bias of the Maximum Likelihood Estimators of Parameters of the Weibull Distribution
Previous Article in Journal
On Existence and Uniqueness of Solutions to the Fuzzy Dynamic Equations on Time Scales
 
 

Order Article Reprints

Journal: Math. Comput. Appl., 2017
Volume: 22
Number: 17

Article: New Scienti?c Contribution on the 2-D Subdomain Technique in Cartesian Coordinates: Taking into Account of Iron Parts
Authors: by Frédéric Dubas and Kamel Boughrara
Link: https://www.mdpi.com/2297-8747/22/1/17

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop